Why do I always feel nauseas when I raise my NDT dosage?

My heart tends to speed up too. Don't feel anxious. I only raise by 1/4 each time because I'm very sensitive and have to do it very slowly. But the nausea and woolly head always kicks in when I raise. I also gets achy, stiff muscles ( bit like fibro). It's taken me such a long time to get this far.

Have finally got to the heady heights of 1 and 3/4 grains of WP Thyroid. Still very underdosed according to recent bloods. Don't think WP is a strong as others.

So anyone else get nausea when raising?

Might be something to do with pituitary switching off a bit more?


4 Replies

  • I'm v new to all this... Have you taken anything to support your adrenals though? Im sure I read on STTM that you have to sort out your adrenals first or this can happen with NDT x

  • I agree with Kitty. Something is blocking your increase and/or you are possibly forming reverse T3 instead and maybe low iron. About adrenals:

    Digestive Enzymes: Poor adrenal function is often associated with poor digestion and low gastric acidity. (http://www.drrind.com/therapies/Adrenal-Support-Recommendation-Sheet)

  • Hi Before any raise, make sure your TSH, T4 and Free T3 are in range.


  • Thanks all for your comments. All very helpful. I know my ferritin is 57 at the moment and I also know that my bloods are not over range. I think it may be adrenals because of the spaced out sensation too.

You may also like...